MathSciNet Relay Station
MathSciNet bibliographic data
MR1259363 58E10 (57M25)
Freedman, Michael H.; He, Zheng-Xu; Wang, Zhenghan Möbius energy of knots and unknots. Ann. of Math. (2) 139 (1994), no. 1, 1–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement